Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Regions of exclusion for the latent roots of a matrix


Author: Hans Schneider
Journal: Proc. Amer. Math. Soc. 5 (1954), 320-322
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0060459-0
MathSciNet review: 0060459
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alfred Brauer, Limits for the characteristic roots of a matrix, Duke Math. J. 13 (1946), 387–395. MR 0017728
  • [2] S. Gersgorin, Ueber die Abgrenzung der Eigenwerte einer Matrix, Izvestia Akademii Nauk SSSR vol. 7 (1931) pp. 749-754.
  • [3] Alexander Ostrowski, Ueber das Nichtverschwinden einer Klasse von Determinanten und die Lokalisierung der charakteristischen Wurzeln von Matrizen, Compositio Math. 9 (1951), 209–226 (German). MR 0045081
  • [4] P. Stein, A note on bounds of multiple characteristic roots of a matrix, J. Research Nat. Bur. Standards 48 (1952), 59–60. MR 0047002
  • [5] Olga Taussky, A recurring theorem on determinants, Amer. Math. Monthly 56 (1949), 672–676. MR 0032557, https://doi.org/10.2307/2305561
  • [6] Olga Taussky, Bounds for characteristic roots of matrices, Duke Math. J. 15 (1948), 1043–1044. MR 0028810
  • [7] Olga Taussky, Bounds for characteristic roots of matrices. II, J. Research Nat. Bur. Standards 46 (1951), 124–125. MR 0043755

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060459-0
Article copyright: © Copyright 1954 American Mathematical Society